• Mem's Avatar

    Mem asked a questionEndometrial (Uterine) Cancer

    I have had my first chemo treatment two weeks ago. My scalp is really painful in spots when my hair moves a certain way.

    8 answers
    • Mem's Avatar
      Mem

      Thank you so much for your feedback. You all have rallied around me, and it means so much. I have talked to friends who have gone through chemo, but I was never told that losing your hair could really hurt, and be so uncomfortable. I am prepared with a wig and lots of hats. I will probably take on the hair in a day or two. At least I know that what I am experiencing is normal.
      Bless you all!!

      2 months ago
    • GregP_WN's Avatar
      GregP_WN

      Mine fell out after third round I think it was. Mine didn't hurt, it just started coming out in clumps one night.

      2 months ago
    • andreacha's Avatar
      andreacha

      I am taking oral chemo - not the harsher chemo that you have. It has its' side effects too but not as bad as you have. The first week I was on the chemo my hair started thinning. My scalp also itches and won't stop despite meds from a Dermatologist. My hair has always been fine so this thinning was really noticeable. In all this time it hasn't regained its' thickness. I started out as a brunette, medium brown, and one morning within the first month I woke up with white hair. I was shocked, literally. Everyone loves it but me.

      2 months ago